Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 337, NWS Albuquerque, NM

October 20, 2015Catron County, Cibola County, Socorro County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Oct 20, 2015, 1:15 PM MDT for Catron County, Cibola County, Socorro County, New Mexico. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 20, 2015, 1:15 PM MDT (19:15 UTC)
Expired
Oct 20, 2015, 1:45 PM MDT
In force
30 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Catron County, NM, Cibola County, NM, Socorro County, NM

The radar

The Albuquerque radar (KABX), 114 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 20, 11:23 AM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2015-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2015-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
236 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1628 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

689 
WUUS55 KABQ 201915
SVRABQ
NMC003-006-053-201945-
/O.NEW.KABQ.SV.W.0337.151020T1915Z-151020T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
115 PM MDT TUE OCT 20 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CIBOLA COUNTY IN WEST CENTRAL NEW MEXICO...
  NORTHWESTERN SOCORRO COUNTY IN CENTRAL NEW MEXICO...
  NORTHEASTERN CATRON COUNTY IN WEST CENTRAL NEW MEXICO...

* UNTIL 145 PM MDT

* AT 114 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 23 MILES
  NORTHEAST OF PIETOWN...OR 24 MILES NORTH OF DATIL...MOVING NORTH AT
  25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTH CENTRAL CIBOLA...NORTHWESTERN SOCORRO AND NORTHEASTERN CATRON
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

TO REPORT SEVERE WEATHER CONTACT THE NATIONAL WEATHER SERVICE OFFICE
IN ALBUQUERQUE AT 1.888.386.7637.

&&

LAT...LON 3429 10769 3439 10798 3469 10789 3463 10748
TIME...MOT...LOC 1914Z 198DEG 24KT 3450 10780 

HAIL...1.00IN
WIND...60MPH

$$

SHOEMAKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 20, 11:54 AM MDT, 1 hour 21 minutes earlier.

Area forecast discussion, Oct 20, 11:54 AM MDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1154 AM MDT TUE OCT 20 2015

.AVIATION...
18Z TAF CYCLE
A SLOPPY AND UNSETTLED WEATHER PATTERN WILL IMPACT MOST OF
NORTHERN AND CENTRAL NEW MEXICO THROUGH AT LEAST THE NEXT 24 TO
36 HOURS AS A LOW PRESSURE SYSTEM INCHES CLOSER. SCATTERED SHOWERS
AND THUNDERSTORMS WILL PERIODICALLY DEVELOP THROUGH THE EARLY
EVENING WITH HEFTY DOWNPOURS...LARGE HAIL...AND GUSTY DOWNBURST
WINDS ACCOMPANYING. PRECIPITATION IS EXPECTED TO INCREASE IN
COVERAGE WITH MANY LOCATIONS OBSERVING MORE PERSISTENT TO EVEN
FREQUENT PASSAGES OF INDIVIDUAL SHOWERS AND STORMS. LOOK FOR
OCCASIONAL TO PERIODIC CEILING/VISIBILITY REDUCTIONS IN DOWNPOURS
WITH BATCHES OF PATCHY FOG AND MOUNTAIN OBSCURATIONS. SNOW LEVELS
WILL GENERALLY STAY ABOVE 10000 TO 11000 FEET THROUGH TONIGHT.

52

&&

.PREV DISCUSSION...345 AM MDT TUE OCT 20 2015...
.SYNOPSIS...
A STRONG UPPER LEVEL LOW PRESSURE SYSTEM DEVELOPING OVER THE
NORTHERN SEA OF CORTEZ TODAY WILL TRACK SLOWLY NORTHEASTWARD
ACROSS NORTHWEST NEW MEXICO THROUGH THURSDAY...BEFORE EJECTING
FURTHER NORTHEASTWARD ACROSS THE CENTRAL ROCKIES THURSDAY NIGHT.
BETWEEN TODAY AND THURSDAY NIGHT THE ENTIRE FORECAST CAN EXPECT
WETTING PRECIPITATION WITH HEAVIER AMOUNTS AROUND AND OVER AN INCH
ACROSS SOUTHERN AND EASTERN AREAS. SOME AREAS EAST OF THE CENTRAL
MOUNTAIN CHAIN MAY RECEIVE OVER 3 INCHES OF RAIN WITH THE
POTENTIAL FOR FLASH FLOODING STARTING TODAY. STRONG ATMOSPHERIC
DYNAMICS AND INSTABILITY WILL ALSO PRODUCE THE RISK OF SEVERE
THUNDERSTORMS. A SECONDARY UPPER LEVEL TROUGH MAY MOVE OVER THE
AREA FROM THE NORTHWEST FRIDAY AND FRIDAY NIGHT KEEPING
PRECIPITATION IN THE FORECAST. THE HIGHEST ELEVATIONS OF THE
NORTHERN MOUNTAINS MAY RECEIVE SIGNIFICANT SNOW ACCUMULATION
THROUGH MID WEEK.

&&

.DISCUSSION...
WITH A PWAT ANOMALY +3 STANDARD DEVIATIONS ABOVE NORMAL THIS STORM
SYSTEM WILL HAVE ABUNDANT MOISTURE TO WORK WITH. THERE LOOKS TO BE
A SECONDARY RISK OF LOCALLY HEAVY RAIN TODAY OVER THE S CENTRAL
AND SW ZONES...BUT EASTERN AREAS WILL HAVE THE GREATER CONCERN
WHERE TRAINING CELLS LOOK INCREASINGLY LIKELY. WILL HOIST A FLASH
FLOOD WATCH VALID TODAY AND TONIGHT ALONG AND SE OF A LINE FROM
RUIDOSO TO TUCUMCARI...WHERE MODELS AGREE ON BETTER DYNAMICS
LINING UP AS S WINDS ALOFT OVER RIDE A PERSISTENT TAP OF MOISTURE
RICH SOUTHEASTERLY LOW LEVEL INFLOW TO THE SYSTEM. THE FLASH FLOOD
THREAT LOOKS TO CONTINUE THROUGH AT LEAST WEDNESDAY AS THE SYSTEM
DRAWS A BACK DOOR COLD FRONT INTO NE AND E CENTRAL AREAS.

THE FRIDAY AND FRIDAY NIGHT TROUGH DOESNT LOOK NEARLY AS WET...AND
IT SHOULD BE FOLLOWED BY A FETCH OF DRIER ZONAL FLOW.

44

&&

.FIRE WEATHER...
AN EXTENDED PERIOD OF UNSETTLED WEATHER WILL CONTINUE INTO THURSDAY
AS A LARGE STORM SYSTEM PUMPS ABUNDANT MOISTURE AND INSTABILITY OVER
NEW MEXICO. WIDESPREAD HEAVY RAIN OVER THE NEXT 3 DAYS WILL CENTER
OVER CENTRAL AND EASTERN AREAS...WITH FLASH FLOODING POSSIBLE MAINLY
ALONG AND EAST OF THE PECOS RIVER. MIN RH VALUES TODAY INTO THURSDAY
WILL AVERAGE FROM NEAR 40 PCT ALONG THE AZ STATE LINE TO NEAR 80 PCT
IN THE EAST...WHILE RECOVERIES FAVOR EXCELLENT ALL AREAS. NO STRONG
WINDS APPEAR TO ACCOMPANY THIS STORM SYSTEM EXCEPT FOR A PERIOD OF
GAP WINDS BELOW CANYONS IN THE RIO GRANDE VALLEY WEDNESDAY MORNING
THEN AGAIN THURSDAY MORNING.

VENTILATION WILL BE GOOD TO EXCELLENT TODAY BUT DETERIORATE THROUGH
THURSDAY UNTIL FAVORING WIDESPREAD POOR TO FAIR VALUES THROUGH THE
WEEKEND.

TEMPERATURES WILL BECOME COLD ENOUGH WEDNESDAY NIGHT FOR SOME LIGHT
TO MODERATE SNOW ACCUMULATIONS ABOVE 11000 FT IN THE NORTHERN MTS.
ANY IMPACTS WILL BE MINIMAL AND RELEGATED TO THE HIGHEST ELEVATIONS.
THIS MAY THE FIRST EVENT TO LEAVE A PERMANENT BLANKET OF SNOW COVER
IN THE HIGH TERRAIN.

THE MAIN STORM SYSTEM WILL EXIT THE STATE LATE THURSDAY AND LEAVE
BEHIND SOME MODERATE WESTERLY FLOW. LOCAL STRONG WEST WINDS ALONG
THE EAST SLOPES ARE POSSIBLE INTO FRIDAY MORNING. COLD ADVECTION IS
WEAK BEHIND THIS SYSTEM FOR LATE OCTOBER. ANOTHER WEAK WAVE IN THE
FLOW PATTERN WILL ALLOW FOR SOME ADDITIONAL COOLING WITH MORE RAIN
AND HIGH ELEVATION SNOW SHOWERS FRIDAY. MAX TEMPS WILL REMAIN NEAR
NORMAL HOWEVER LOWS CONTINUE 5 TO 10 DEGREES ABOVE AVERAGE. NO REAL
WIDESPREAD FREEZES APPEAR ON THE HORIZON FOR LOWER ELEVATION AREAS
THROUGH AT LEAST EARLY NEXT WEEK.

43

&&

.AVIATION...
06Z TAF CYCLE
ISOLATED SHRA AND TSRA WILL STILL BE A POSSIBILITY ACROSS THE FCST
AREA INTO THE PREDAWN HOURS OF TUE AND PERHAPS EVEN AWHILE AFTER
DAWN...BUT CHANCES TOO LOW AT ANY TAF SITE TO EVEN MENTION VCSH OR
VCTS IN THIS TIME PERIOD. BETWEEN 09Z AND 16Z TUE ACROSS EAST
CENTRAL AND SE NM...ESPECIALLY NEAR AND EAST OF THE PECOS
RIVER...SOME PATCHY IFR AND EVEN LIFR CEILINGS/VISIBILITIES WILL
BE POSSIBLE WITH GREATEST CHANCE AT ROW. SOME SPOTTY MT
OBSCURATIONS ARE ALSO POSSIBLE THROUGH THE MORN HOURS. TUE AFTN
AND EVE WILL FEATURE SCT SHRA AND TSRA...SOME OF THE LATTER QUITE
STRONG TO PERHAPS SEVERE...BREAKING OUT ACROSS MUCH OF THE
STATE... LIKELY MOST NUMEROUS ACROSS WEST...SOUTH AND PERHAPS EAST
CENTRAL NM. STRONGEST TSRA WILL BE CAPABLE OF PRODUCING VERY HEAVY
DOWNPOURS...HAIL...AND GUSTY DOWNBURST WINDS AS HIGH AS 60
KTS...BUT MOST WILL PRODUCE GUSTS BETWEEN 30 AND 45 KTS. STRONGEST
STORMS ALSO WILL PRODUCE BRIEF MVFR CIGS AND VSBY AS WELL AS MT
OBSCURATIONS.

43

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...
NMZ526-534>540.

&&
Hazardous weather outlook, Oct 20, 5:54 AM MDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
554 AM MDT TUE OCT 20 2015

NMZ501>540-211200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
554 AM MDT TUE OCT 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT
ALONG AND SOUTH OF INTERSTATE 40...WHERE LARGE HAIL AND DAMAGING
WINDS ARE ARE POSSIBLE. IN ADDITION...THE POTENTIAL EXISTS FOR
HEAVY RAIN AND FLASH FLOODING ALONG AND SOUTHEAST A LINE FROM
RUIDOSO TO TUCUMCARI TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A POTENT UPPER LEVEL LOW PRESSURE SYSTEM WILL TRACK NORTHEASTWARD
ACROSS NORTHWEST NEW MEXICO THURSDAY BEFORE EJECTING NORTHEASTWARD
THROUGH THE CENTRAL ROCKIES THURSDAY NIGHT AND FRIDAY. ABUNDANT
MOISTURE AND STRONG INSTABILITY WILL CAUSE THE POTENTIAL FOR
ISOLATED SEVERE THUNDERSTORMS TO PERSIST ACROSS PORTIONS OF THE
FORECAST AREA...AS WELL AS THE RISK FOR FLASH FLOODING TO PERSIST
ALONG AND E OF THE CENTRAL MT CHAIN THROUGH MID WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT ALONG AND
SOUTH OF I-40...EXCEPT IN CIBOLA COUNTY...DUE TO THE POTENTIAL FOR
SEVERE THUNDERSTORMS WITH STRONG HAIL AND DAMAGING WINDS.

44

In the hours before

Local storm report, Oct 20, 11:41 AM MDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1141 AM MDT TUE OCT 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 AM     HAIL             GLENWOOD                33.32N 108.88W
10/20/2015  M1.00 INCH       CATRON             NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1502429

CML
Special weather statement, Oct 20, 11:43 AM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1143 AM MDT TUE OCT 20 2015

NMZ505-508-201815-
WEST CENTRAL PLATEAU-SOUTHWEST MOUNTAINS-
1143 AM MDT TUE OCT 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CATRON COUNTY UNTIL
1215 PM MDT...

AT 1143 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RED HILL...OR 25 MILES EAST OF
SPRINGERVILLE...MOVING NORTHEAST AT 30 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SALT LAKE AND RED HILL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
WEST CENTRAL NEW MEXICO.

LAT...LON 3413 10883 3426 10900 3461 10879 3446 10845
TIME...MOT...LOC 1743Z 214DEG 28KT 3427 10886

34
Local storm report, Oct 20, 11:47 AM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1147 AM MDT TUE OCT 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     HAIL             PLEASANTON              33.27N 108.87W
10/20/2015  M1.00 INCH       CATRON             NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1502430

CML
Special weather statement, Oct 20, 11:49 AM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1149 AM MDT TUE OCT 20 2015

NMZ508-509-201815-
SOUTHWEST MOUNTAINS-SAN FRANCISCO RIVER VALLEY-
1149 AM MDT TUE OCT 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CATRON COUNTY UNTIL
1215 PM MDT...

AT 1147 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TWO STRONG THUNDERSTORMS...ONE 10 MILES SOUTHEAST OF SAN FRANCISCO
PLAZA...OR 10 MILES SOUTHEAST OF RESERVE...MOVING NORTHEAST AT 40
MPH...WITH A SECOND STRONG THUNDERSTORM SOUTH OF MOGOLLON WITH
SIMILAR MOVEMENT.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
RESERVE...SAN FRANCISCO PLAZA...MOGOLLON...ARAGON...CRUZVILLE AND
APACHE CREEK.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
WEST CENTRAL NEW MEXICO.

LAT...LON 3329 10874 3346 10892 3395 10866 3377 10827
TIME...MOT...LOC 1747Z 210DEG 33KT 3357 10867

KJ
Local storm report, Oct 20, 11:52 AM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1152 AM MDT TUE OCT 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     HAIL             9 W ROSWELL             33.38N 104.69W
10/19/2015  M1.00 INCH       CHAVES             NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1502431

CML
Special weather statement, Oct 20, 1:07 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
107 PM MDT TUE OCT 20 2015

NMZ520-524-201930-
SOUTH CENTRAL HIGHLANDS-LOWER RIO GRANDE VALLEY-
107 PM MDT TUE OCT 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SOCORRO COUNTY UNTIL
130 PM MDT...

AT 106 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF BINGHAM...OR 24 MILES SOUTHEAST
OF SOCORRO...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BINGHAM.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
CENTRAL NEW MEXICO.

LAT...LON 3379 10643 3385 10664 3420 10657 3412 10613
TIME...MOT...LOC 1906Z 208DEG 27KT 3391 10652

SHOEMAKE

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 6:06 PM MDTSpecial Weather StatementABQHarding39 min
Oct 19, 6:22 PM MDTAreal Flood AdvisoryABQSan Miguel113 min
Oct 19, 6:27 PM MDTFlash Flood WarningABQDe Baca, Guadalupe3 hr
Oct 19, 6:41 PM MDTSpecial Weather StatementABQ49 min
Oct 19, 6:50 PM MDTSevere Thunderstorm WarningABQRio Arriba, San Juan55 min
Oct 19, 7:32 PM MDTSpecial Weather StatementABQLos Alamos28 min
Oct 19, 7:44 PM MDTSevere Thunderstorm WarningABQRio Arriba, San Juan31 min
Oct 19, 8:03 PM MDTSpecial Weather StatementABQLos Alamos27 min
Oct 19, 8:55 PM MDTSpecial Weather StatementABQRio Arriba50 min
Oct 20, 4:36 AM MDTFlash Flood WatchABQ49 hr
Oct 20, 4:54 AM MDTSevere Thunderstorm WarningABQSan Juan36 min
Oct 20, 11:02 AM MDTSevere Thunderstorm WarningABQCatron43 min
Oct 20, 11:43 AM MDTSpecial Weather StatementABQ32 min
Oct 20, 11:49 AM MDTSpecial Weather StatementABQCatron26 min
Oct 20, 11:56 AM MDTSevere Thunderstorm WarningABQSocorro49 min
Oct 20, 12:33 PM MDTSevere Thunderstorm WarningABQSocorro27 min
Oct 20, 12:46 PM MDTSevere Thunderstorm WarningABQCibola, McKinley44 min
Oct 20, 12:57 PM MDTSevere Thunderstorm WarningABQCibola48 min
Oct 20, 1:07 PM MDTSpecial Weather StatementABQSocorro23 min
Oct 20, 1:17 PM MDTSpecial Weather StatementABQCatron28 min
Oct 20, 1:25 PM MDTSevere Thunderstorm WarningABQCatron, Socorro35 min
Oct 20, 1:37 PM MDTSpecial Weather StatementABQTorrance38 min
Oct 20, 1:42 PM MDTTornado WarningABQCibola18 min
Oct 20, 1:46 PM MDTSpecial Weather StatementABQCibola29 min
Oct 20, 1:55 PM MDTSpecial Weather StatementABQColfax35 min
Oct 20, 1:55 PM MDTSevere Thunderstorm WarningABQBernalillo, Cibola35 min
Oct 20, 1:58 PM MDTSevere Thunderstorm WarningABQSocorro47 min
Oct 20, 2:00 PM MDTSevere Thunderstorm WarningABQBernalillo30 min
Oct 20, 2:03 PM MDTSevere Thunderstorm WarningABQLincoln42 min
Oct 20, 2:05 PM MDTSevere Thunderstorm WarningABQTorrance40 min
Oct 20, 2:07 PM MDTSpecial Weather StatementABQSanta Fe38 min
Oct 20, 2:20 PM MDTSpecial Weather StatementABQCibola25 min
Oct 20, 2:23 PM MDTSevere Thunderstorm WarningABQLos Alamos, Santa Fe25 min
Oct 20, 2:25 PM MDTSpecial Weather StatementABQSanta Fe35 min
Oct 20, 2:28 PM MDTSevere Thunderstorm WarningABQBernalillo32 min
Oct 20, 2:30 PM MDTSevere Thunderstorm WarningABQBernalillo, Cibola, Sandoval45 min
Oct 20, 2:33 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel27 min
Oct 20, 2:43 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln47 min
Oct 20, 2:46 PM MDTSpecial Weather StatementABQ29 min
Oct 20, 2:46 PM MDTSevere Thunderstorm WarningABQTorrance11 min
Oct 20, 2:48 PM MDTSpecial Weather StatementABQBernalillo27 min
Oct 20, 3:00 PM MDTSevere Thunderstorm WarningABQSan Miguel30 min
Oct 20, 3:04 PM MDTSpecial Weather StatementABQSan Miguel26 min
Oct 20, 3:12 PM MDTSpecial Weather StatementABQBernalillo33 min
Oct 20, 3:15 PM MDTSpecial Weather StatementABQSanta Fe30 min
Oct 20, 3:22 PM MDTSpecial Weather StatementABQColfax38 min
Oct 20, 3:28 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Lincoln47 min
Oct 20, 3:31 PM MDTSpecial Weather StatementABQValencia29 min
Oct 20, 3:34 PM MDTSpecial Weather StatementABQMora26 min
Oct 20, 3:50 PM MDTSpecial Weather StatementABQBernalillo25 min
Oct 20, 3:54 PM MDTSpecial Weather StatementABQSocorro51 min
Oct 20, 4:12 PM MDTSpecial Weather StatementABQTorrance48 min
Oct 20, 4:22 PM MDTSevere Thunderstorm WarningABQTorrance, Valencia23 min
Oct 20, 4:26 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln49 min
Oct 20, 4:35 PM MDTSpecial Weather StatementABQSocorro25 min
Oct 20, 5:02 PM MDTSevere Thunderstorm WarningABQRoosevelt43 min
Oct 20, 5:09 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln51 min
Oct 20, 5:26 PM MDTAreal Flood AdvisoryABQLincoln, Torrance2 hr
Oct 20, 5:36 PM MDTSevere Thunderstorm WarningABQLincoln, Torrance39 min
Oct 20, 5:45 PM MDTSevere Thunderstorm WarningABQRoosevelt45 min
Oct 20, 5:58 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln47 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.